Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes tongue pain due to chemotherapy

Premium Questions

Dr. Saddiq Ulabidin MD

for back muscle pain . I am recovering from IV antibiotics due to gall bladder infection 2 weeks ago. ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr.   Monish De MD

Four year old girl started chemotherapy 3 weeks ago (for leukemia ) and then a week ago was taken off it due to severe pain in the throat, swollen tonsils and mouth sores. The doctors put her ... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr.  Ajay Panwar MD

Hi doctor, My mother had chemotheraphys. Her last chemo was done in XXXXXXX Her wrist was injured in the course of chemo. Few veins were blocked. She still feels pain in her wrist veins. I have attached the pic ... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)
Dr. Ramesh Kumar MD

for 2.5 years with good resuts. I now have bradycardia. I'm almost bed bound due to no energy. My diet ... that cause ER visits occasionally for morphine to release. My question is after 5 years, is it worth ... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)
Dr. Monish De MD

to 115 before my last chemo on 9th March. I took few pain killers for 2 days after my chemo (till 12th ... after my 1st chemo and 1 after my 3rd chemo - Total 3 in past 3 months or so. My next taxol chemo is... View answer

Answered by : Dr. Monish De ( Oncologist)

Public Forum Discussions

Dr. Gaurav Patel MD

What causes tongue pain due to chemotherapy? Also what can I use to stop this excruciating pain.Please help me. THANKS ... View answer

Answered by : Dr. Gaurav Patel ( Dermatologist)
Dr.       Honey Arora MD

I hope you ca n . I undergo chemothera py for the time being. Since I had the first treatment, I noticed that my tongue started to hurt to such an extent that I was not able to eat solid food . From y ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Gunjan Jain MD

for abdominal pains. Is there any way they can get food into her if her stomach is closing due to the effects ... chemo as still losing weight, can t even stand, being sick and now in pain. In... View answer

Answered by : Dr. Gunjan Jain ( General & Family Physician)
Dr. Gunjan Jain MD

I am suffering from leukemia(blood cancer)and undergoing chemotherapy cycles .Due to this recently ... caused by chemotherapy ... View answer

Answered by : Dr. Gunjan Jain ( General & Family Physician)
Dr. Pranjal Kulshreshtha MD

I m 47 yrs old female had a left breast mastectomy was doing chemo and oncologist stopped it due to many side effects and pain. Didn t want to give me meds for what he could. So I only receive... View answer

Answered by : Dr. Pranjal Kulshreshtha ( Oncologist)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

Dr. Jonas Sundarakumar MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

Dr. Prashant Sharma MD

hi dear, i need to examine u to know the cause of pain. usually it is due to thrombophlebitis, ie. the inflammation of the veins in which chemotherapy is given. consult ur doctor, he will give...